# SDR UIEA2019111985925

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,767 hours, 18,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AFT POSITION F/A FLASHLIGHT INOP. ( TRANSFERRED TO MDDR 120713 PER MEL 25-63-04A, CAT 'C', DUE DATE: 27-NOV-19. PLACARD INSTALLED.   LP 1114730 - M2: REMOVED AND REPLACED L/H AFT POSITION FLASHLIGHT BATTERY AND PERFORMED OPERATIONAL CHECK IAW AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS MDDR 120713. DISPATCH NOTIFIED AND PLACARD REMOVED. )
